全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Meihua Zeng , Min Zhang , Fang Liu ...
来源:[J].Indian Journal of Dermatology, Venereology and Leprology(IF 1.206), 2015, Vol.81 (1), pp.43-45DOAJ
摘要:Allopurinol, a drug commonly used for treating gout and hyperuricemia, is a frequent cause of drug eruptions. Recent investigations suggest that HLA-BFNx015801 allele is a very strong marker for allopurinol-induced cutaneous adverse drug reactions (cADRs). In this article we repo...
作者:Takayoshi Komatsu-Fujii , Sakae Kaneko , Yuko Chinuki ...
来源:[J].Allergology International, 2017, Vol.66 (1), pp.116-122Elsevier
摘要:Abstract(#br)Background(#br)This study aims to evaluate the relationship between serum thymus and activation-regulated chemokine (TARC) levels with various clinicopathological conditions in patients with drug eruptions. The value of TARC in diagnosing drug-induced hypersensitivit...
作者:Luciana Porto Cavalcante da Nóbrega , Leonardo Baldaçara , Fabiane Kumagai ...
来源:[J].Archives of Clinical Psychiatry(IF 0.633), 2005, Vol.32 (2), pp.84-87DOAJ
摘要:Os antipsicóticos podem estar associados a alterações cutâneas adversas. Relatamos o caso de uma paciente do sexo feminino, 47 anos, em acompanhamento ambulatorial com o diagnóstico de esquizofrenia. Estava em uso de ziprasidona há sete semanas. Prescrita inicialmente n...
作者:Dwivedi Ravishankar , Gogtay Nithya , Kharkar Vidya ...
来源:[J].Indian Journal of Dermatology, Venereology and Leprology(IF 1.206), 2004, Vol.70 (4), pp.217DOAJ
摘要:BACKGROUND: Phenytoin, one of the most commonly used antiepileptic drug, is associated with a wide spectrum of adverse drug eruptions. It is metabolized by the hepatic microsomal enzymes. The intermediate metabolites are arene oxides which accumulate due to deficiency of the enzy...
作者:Dwivedi Ravishankar , Gogtay Nithya , Kharkar Vidya ...
来源:[J].Indian Journal of Dermatology, Venereology and Leprology(IF 1.206), 2004, Vol.70 (4), pp.217-220DOAJ
摘要:BACKGROUND: Phenytoin, one of the most commonly used antiepileptic drug, is associated with a wide spectrum of adverse drug eruptions. It is metabolized by the hepatic microsomal enzymes. The intermediate metabolites are arene oxides which accumulate due to deficiency of the enzy...
作者:W. Hoetzenecker , M. Nägeli , E. T. Mehra ...
来源:[J].Seminars in Immunopathology(IF 5.379), 2016, Vol.38 (1), pp.75-86Springer
摘要:Abstract(#br)Adverse cutaneous drug reactions are recognized as being major health problems worldwide causing considerable costs for health care systems. Most adverse cutaneous drug reactions follow a benign course; however, up to 2 % of all adverse cutaneous drug eruptions are s...
作者:Roni P. Dodiuk-Gad , Neil H. Shear
来源:[J].Dermatologic Clinics(IF 1.522), 2015, Vol.33 (3), pp.525-539Elsevier
作者:Pudukadan David , Thappa Devinder
来源:[J].Indian Journal of Dermatology, Venereology and Leprology(IF 1.206), 2004, Vol.70 (1), pp.20DOAJ
摘要:Background: Adverse cutaneous drug reactions (ACDRs) are caused by a wide variety of agents. Aims: Our objective was to ascertain the clinical spectrum of ACDRs and the causative drugs in this part of India and to find any risk factors. Methods: Ninety patients with adverse cutan...
作者:Das J , Mandal A
来源:[J].Indian Journal of Dermatology, Venereology and Leprology(IF 1.206), 2001, Vol.67 (5), pp.238DOAJ
摘要:Sixty cases of drug eruptions were observed during the period of one year. The incidence of drug eruption was 0.47% amongst all Dermatology O.P.D. attendances. Male to female ratio was 7:3. The highest number of cases were seen in the age group of 21-30 years. Fixed drug eruptions...
作者:Patel Raksha , Marfatia Y
来源:[J].Indian Journal of Dermatology, Venereology and Leprology(IF 1.206), 2008, Vol.74 (4), pp.430DOAJ
摘要:Background: Cutaneous drug reactions are the most common adverse reactions attributed to drugs. Any skin disorder can be imitated, induced or aggravated by drugs. Aims: The present study was carried out to determine the age, sex incidence and clinical pattern of drug eruptions, t...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×